# SDR IPXA2018121036745

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 51,756 hours, 17,023 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER CONTROL SYS,  LT ENGINE AMBER IN VIEW WITH REVERSER SELECTED NO, GREEN INDICATION.  REVERSER LEVER CANNOT BE MOVED TO FULL REVERSE.  LEFT THRUST REVERSER SECURED IN FWD THRUST POSITION.
